T Nation

Anavar Help

Hi im 23 years old and I am currently 1 week into my first aas which is anavar only.
(please don’t say dont do orals alone or add some test, I’ve heard it a lot and its not what i am looking for)

My stats are:
age- 23
weight- right now 177, started at 171 (Wow?)
Bodyfat- 14%-13% I can see my abs if I pull a bit of flab down
three years training [started from an extremely obese body]

My current dose is 40mg/s a day

Alright guys so heres the deal, Im currently taking creatine mono 2x a day (pre and post workout), multivitamins, omega 3’s, flax seed oil, BCAA, and a crap load of protein daily.

I am dividing my anavar dose into 15mgs AM (6:30am), 15mgs around 3pm, and 10mgs before bed

My question is, has anyone seen any results like these so quickly with anavar alone? I feel more strength, not that much, but I know that something is there, also I get pumped doing anything, for ex. today I did 4 pullups in my house just for the heck of it and got some sick arm pumps. Ive put on 6 lbs so far in exactly 1 week, and I highly doubt it is the creatine because I dont feel bloated and I feel my muscles way harder than before. I also did put these 6 pounds in a moderate - to low carb diet. WTF? This thing is sick…

So my main question is- has anyone ever experienced or heard of anavar having such a strong effect? What can I do to enrich my diet? (I eat 7 meals a day 2-3hrs apart and about 2 maybe three shakes too, clean calories) What can I do to make recovery faster post cycle?

Thanks, cant wait to see how this goes :wink:
oh and for PCT I am planning Nolva for 20mgs ED for two weeks, that seems to be the general consensus for light dose anavar, however, i am all ears, thank you

1 Like

bump

6lbs in 7 days from 40mgs of var per day?

Probably water weight from the creatine.

OR since anavar is often faked, it could be you’ve got dbol instead of anavar, which would explain the quick weight gain. It wouldn’t explain the “I don’t feel bloated” part, though.

:confused:

i feel some atrophy in my nads, is this common from anavar or is this probably laced with something else… hmm, oh and weighed myself again and I was at 175 so down 2 pounds, and it was at the same time and everything, will post back if i feel anything

found this post, stating that anavar can in fact cause testicular shrinkage, anyways, will they bounce back after PCT?
(2 weeks nolva at 20mg, any suggestions will be greatly appreciated)

HCG to help your nuts.
Reading to help your IQ.

By no means am I an expert but here goes:

I’d recommend 40/40/20/20 nolva for PCT

How long are you planning to run this cycle?

And are you sure it’s var? That sounds like a LOT of weight for var so soon, which is a mild anabolic…I’d guess it was dbol too but that would give bloat so I’m not sure. Anyone more experienced think it could be something else? (Winny, primo, etc…?)

And I wouldn’t worry about HCG with var. Yeah your balls’ll shrink but not that much. Just my opinion…And yes, they’ll come back after a good PCT

I think that the sudden weight gain was from my creatine loading phase, and to missing link, sorry if I am not the best english writer / speaker just know that I am from the Caribbean (not and english native speaker) and I speak french, spanish, english and portuguese so how’s that for IQ?
On a side note, I look more vascular and feel a significant amount of lbm gain in my legs and abdominals

*I am planning to run this cycle for 5 and a half weeks

I just assumed you don’t care to read the recommendations in the stickies. It is good advice and based on the fact that:
A) your first cycle has no test
B) you don’t seem to know the standard nolva/PCT protocol
C) you don’t seem to know how to remedy testicular atrophy
I figured you didnt care to take the advice given in the stickies or utilize the wealth of information that is there and given by very knowledgable sources.

I don’t mean to start a pissing match, but I believe that all of the questions you will need answered regarding your current AAS use could be answered in the threads at the top of the forum.

Testicular atrophy doesn’t occur in 1 week.

This is psychological testicular atrophy.